Fonctions L p -adiques et irrationalité
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 9 (2010) no. 1, p. 189-227
We give a minoration of the dimension of the vector space spanned on a cyclotomic field by the values of p-adic Hurwitz zeta function. As a corollary, we obtain the existence of irrationality values of p-adic L functions. The proof uses hypergeometric series and a criterion of linear independence.
Classification:  11J72,  11J61
@article{ASNSP_2010_5_9_1_189_0,
     author = {Bel, Pierre},
     title = {Fonctions $L$  $p$-adiques et irrationalit\'e},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 9},
     number = {1},
     year = {2010},
     pages = {189-227},
     zbl = {1203.11051},
     mrnumber = {2668878},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2010_5_9_1_189_0}
}
Bel, Pierre. Fonctions $L$  $p$-adiques et irrationalité. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 9 (2010) no. 1, pp. 189-227. http://www.numdam.org/item/ASNSP_2010_5_9_1_189_0/

[1] K. Ball and T. Rivoal, Irrationalité d’une infinité de valeurs de la fonction zêta aux entiers impairs, Invent. Math. 146 (2001), 193–207. | MR 1859021

[2] F. Beukers, Irrationality of some p-adic L-values, Acta Math. Sin. (Engl. Ser.) 24 (2009), 663–686. | MR 2393160 | Zbl 1169.11029

[3] F. Calegari, Irrationality of certain p-adic periods for small p, Int. Math. Res. Not. 20 (2005), 1235–1249. | MR 2144087 | Zbl 1070.11027

[4] H. Cohen, “Number Theory”, Vol. II, Analytic and Modern Tools, Graduate Texts in Mathematics, 240, Springer, New-York, 2007. | MR 2312338

[5] N. I. Feldman and Yu. V. Nesterenko, “Transcendental Numbers”, In: Encyclopaedia of Mathematical Sciences, Vol. 44, Springer, New-York, 1998. | MR 1603608

[6] R. Marcovecchio, Linear independence of forms in polylogarithms, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (5) 5 (2006), 1–11. | Numdam | MR 2240162 | Zbl 1114.11063

[7] Y. V. Nesterenko, Linear independence of numbers, Mosc. Univ. Math. Bull. 40 (1985), 69–74; traduction Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1 (1985), 46–54. | MR 783238 | Zbl 0572.10027

[8] T. Rivoal, Simultaneous polynomial approximations of the Lerch function, Canadian J. Math. 61 (2009), 1341–1356. | MR 2588426 | Zbl 1186.41006